# SDR SWAA2022030148405

- Difficulty date: December 31, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD MAIN FLAP LOWER O/B SURFACE DELAMINATED / REMOVED $ REPLACED L/H I/B MAIN FLAP IAW B737 AMM 27-51-11-000-801 & AMM 27-51-11-400-801. ADJUSTMENT CHECK IS GOOD IAW B737 AMM 27-51-11-820-801. (POS:LH; TAG NO:547763; P/N OFF:113A2100-71; S/N OFF:000267; P/N ON:113A2100-71; S/N ON:V1210)
